Alert archive / South Dakota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 29, NWS Sioux Falls, SD

April 22, 2022Beadle County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Apr 22, 2022, 8:51 PM CDT for Beadle County, South Dakota. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2022, 8:51 PM CDT (01:51 UTC)
Expired
Apr 22, 2022, 9:30 PM CDT
In force
39 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

County Beadle County, SD

The radar

The Aberdeen radar (KABR), 101 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 9:04 PM CDTHAIL 0.511 W Hitchcock, SDMULTIPLE ROUNDS OF SMALL HAIL MADE THE GROUND WHITE. HAIL ENDED BY TIME OF REPORT. PLENTY OF RAINFALL TOO.
Apr 22, 9:36 PM CDTHAIL 1.57 Wsw Hitchcock, SDPING PONG BALL SIZED HAIL JUST WEST OF BONILLA AND US 281. LOTS OF LIGHTNING, HAIL, AND HEAVY RAIN KNOCKED OUT POWER IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 5:34 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2022-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2022-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

612 
WUUS53 KFSD 230151
SVRFSD
SDC005-230230-
/O.NEW.KFSD.SV.W.0029.220423T0151Z-220423T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
851 PM CDT Fri Apr 22 2022

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Northwestern Beadle County in east central South Dakota...

* Until 930 PM CDT.

* At 851 PM CDT, a severe thunderstorm was located near Wessington,
  or 16 miles east of Miller, moving north at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northwestern Beadle County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4463 9844 4443 9854 4445 9870 4463 9870
TIME...MOT...LOC 0151Z 191DEG 24KT 4451 9866 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JM
2 follow-up statements
048 
WWUS53 KFSD 230210
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
910 PM CDT Fri Apr 22 2022

SDC005-230230-
/O.CON.KFSD.SV.W.0029.000000T0000Z-220423T0230Z/
Beadle SD-
910 PM CDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN BEADLE COUNTY...

At 910 PM CDT, a severe thunderstorm was located near Spottswood, or
17 miles south of Redfield, moving north at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Beadle County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4446 9852 4448 9870 4463 9870 4463 9844
TIME...MOT...LOC 0210Z 191DEG 24KT 4463 9863 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JM
419 
WWUS53 KFSD 230226
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
926 PM CDT Fri Apr 22 2022

SDC005-230236-
/O.EXP.KFSD.SV.W.0029.000000T0000Z-220423T0230Z/
Beadle SD-
926 PM CDT Fri Apr 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BEADLE COUNTY
WILL EXPIRE AT 930 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
east central South Dakota.

LAT...LON 4446 9852 4448 9870 4463 9870 4463 9844
TIME...MOT...LOC 0226Z 191DEG 24KT 4473 9860 

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:56 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 22, 6:56 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
656 PM CDT Fri Apr 22 2022

.SHORT TERM...(This Evening through Saturday)
Issued at 353 PM CDT Fri Apr 22 2022

A very busy 24 h is on hand across the forecast area. Several
hazards will be possible in this time.

1. There is the potential for severe thunderstorms both tonight
and again from late Saturday morning through the afternoon.
2. Strong winds are expected overnight in the Missouri Valley
tonight and across the entire region much of Saturday.
3. Very strong winds combined with low relative humidity may
produce hazardous fire weather conditions Saturday afternoon in
portions of the Missouri and Big Sioux Valleys.

Severe weather tonight: A warm front extends from from south
central South Dakota into west central Iowa. Sunny skies exists
south of the warm front and even 30-50 miles north of the front.
Temperatures have warmed to near 90 along the SD/NE border. While
closer to the convective temperature, the SBCIN remains from 25 to
50 J/kg. Model soundings show that immediately north of the front
the atmosphere rapidly becomes more stable with SBCIN < -150 J/kg
north of I-90 even with temperatures into the lower 80s. So there
remains questions if storms will be able to develop near the warm
front late this afternoon and evening. Many CAMs, outside the
FV3, have been reluctant to develop convection this evening with
the strong cap in place. Earlier runs of the HRRR also limited
convection but the 18Z HRRR now develops isolated cells north of
the front. So confidence is low (< 30%) that convection will even
initiate along the front this evening. If storms do develop, they
are likely to be multicellular if south of I-90 where bulk shear
is 25-30 kts. However, with MLCAPE of 1000-1250 J/kg and DCAPE >
1500 J/kg the greatest threat would be wind gusts to 70 mph. A few
storms could also produce quarter to half dollar size hail. North
of the boundary, deep layer shear improves to 40-50 kts north of
I-90. As noted, there is a strong cap in place for surface
parcels. But if elevated storms are able to develop, they could
become supercellular with the potential for hail up to golf ball
size and wind gusts to 60 mph. A tornado cannot be completely
ruled out if the storm interacts with the surface boundary but
the probability is very low.

After dark, additional storms that form over south central
Nebraska could move north across the area. Shear decreases to < 30
kts across the area so storms would be multicellular. And with the
stabilizing boundary layer the threat of wind gusts would lessen.
However, with very strong winds aloft, an isolated gust to 60 mph
or quarter to half dollar hail could occur. The severe threat
should decrease after 06Z.

Severe weather Saturday: A dry line will move east of the Missouri
River early Saturday morning. The dry line will move to I29 late
Saturday morning and into Minnesota and Iowa by early afternoon.
Ahead of the dry line temperatures will warm into the upper 60s to
lower 70s with dew points in the upper 50s to lower 60s. While
this results in MLCAPES around 1000 J/kg, very warm air around 850
mb will maintain a strong cap ahead of the line. So parcels being
lifted along the dry line are going to struggle to reach the LFC
especially in the late morning and early afternoon. The other
limiting factor is the very strong low level shear. With updrafts
likely to be weakened by trying to break the cap, these updrafts
may initially be disrupted by the strong shear. The cap may
weaken as the dry line approaches Hwy 71 in MN/IA around 3pm and
this is the best chance for thunderstorms in our area. If storms
are able to develop, 0-6 km shear of 40-50 kts may help any
discrete cells to develop supercell characteristics. Another
concern is that the 0-1 km shear will be 20-30 kts. That means
there is a tornado threat with any discrete cells that can persist
for an hour or more. At this time, this threat appears low as
once storms begin to form, they should quickly develop into a
line. Therefore the primary severe weather threat will be winds of
70 mph and half dollar size hail.

Winds tonight through Saturday; A very strong low level jet will
develop overnight and persist through Saturday. Wind speeds within
the LLJ will be from 60-70 kts. Even at 925 mph winds will be
40-50 kts overnight. While a nocturnal inversion will develop
after sunset, strong winds will keep temperatures low to mid 60s
in the Missouri Valley so this inversion will not be very strong.
The surface pressure gradient itself will produce sustained winds
around 30 mph later tonight. In addition, gusts of 45-55 mph are
possible. It is not impossible that a few gusts to 60 mph could
occur especially if showers are able to develop and bring the
stronger winds to the surface. At this time, the probability is
low (30%) so no high wind warning has been issued.

On Saturday, the dry line will move into the area. In central
South Dakota, there will be little distance between the dry line
and cold front so winds will quickly turn to the northwest and may
gust to 45-50 mph. However as the day progresses the dry line will
accelerate east. Behind the dry line winds will turn southwest.
Several CAMs show winds around 50 kts at the top of the mixed
layer. So we are expecting wind gusts to 55 mph after the dry
line moves through. As with tonight, the potential exists for
gusts over 60 mph especially between the james River and I-29 as
this area will between the dry line and cold front during peak
heating. A high wind warning was considered for this area but
confidence remains less than 50% that these gusts will occur so we
did not issue one at this time. However, persons driving high
profile vehicles should be aware of wind conditions before setting
out tomorrow. Winds will slowly decrease toward sunset. These
winds will also produce very high to extreme fire weather
conditions. this will be discussed below.

For most areas, rainfall is going to be limited with this system.
While local rainfall amounts of 0.5" is possible in thunderstorm,
many places will see little or no rain tonight or Saturday. As for
temperatures, lows tonight will be in the 60s. Temperatures west
of the James will see highs in the 60s early in the morning with
falling temperatures much of the day. Elsewhere 70s to lower 80s
are expected.

.LONG TERM...(Saturday Night through Friday)
Issued at 353 PM CDT Fri Apr 22 2022

Any convection in southwestern Minnesota and northwestern Iowa
will move east prior to sunset. Light rain showers may move into
areas west of the James River overnight Saturday. The chance for
rain is 20-40% and amounts would be less than a tenth of an inch.
Winds will remain fairly strong - especially west of the James
River where gusts will again approach 45 mph. Winds will be a
little lighter east of the James with gusts to 40 mph possible.
Unseasonably cold air will move rapidly east during the late
afternoon and evening with lows falling into the 30s.

Sunday will be a cold, cloudy and windy day. It is again possible
winds will be over 30 mph with gusts over 45 mph. However enough
uncertainty exists that no wind advisory has been issued at this
time. Temperatures will struggle warm much during the day with
highs from the mid 40s along Hwy 14 to the mid 50s along Hwy 20.

Quieter weather is expected next week. Temperatures will warm to
normal reading in the 60s to lower 70s by mid week. The next
chance for rain will not be until late in the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 655 PM CDT Fri Apr 22 2022

Current satellite shows thunderstorms that have formed over
central South Dakota. The storms are currently moving due north.
These storms should miss KHON but there could be some lightning
within the vicinity. Strong winds will continue through the TAF
period as a strong low level jet mixes down gusts over 30 knots
and over 40 knots during the afternoon hours on Saturday.
Additional stratus may form during the overnight hours but is
expected to remain above MVFR thresholds. The exception to this
will be in thunderstorms where ceilings may drop to MVFR status
along with reduced visibilities.

&&

.FIRE WEATHER...
Issued at 353 PM CDT Fri Apr 22 2022

Critical fire weather conditions are possible tomorrow afternoon
in portions of the Missouri and Big Sioux Valleys. Once the dry
line moves through southwest winds gusting over 50 mph can be
expected. In addition, temperatures will quickly warm into the mid
to upper 70s with 80 degrees possible near the Missouri River. As
temperatures rise, dew points will fall into the 40s producing
afternoon relative humidities of 20-25%. There is still some
uncertainty how long these critical fire weather conditions will
persist. If the cold front moves faster, then conditions may only
last an hour or two. However, if, as expected, the cold front does
not reach I-29 until late afternoon or early evening, then
critical fire weather conditions will persist for several hours
Saturday afternoon. Additionally, forecast conditions with winds
gusting to 55 mph and of 20-25% represent the most likely
conditions. A potential worst case scenario shown by the WRF-ARW
has wind gusts to 60 mph with minimum RH less than 20% much of
the afternoon.

With the threat for critical fire weather conditions, a fire
weather watch has been issued for portions of the Big Sioux and
Missouri Valleys where the worst conditions are most likely. This
includes Sioux Falls, Sioux City, and Yankton.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Fire Weather Watch from Saturday afternoon through Saturday
     evening for SDZ062-066-067-069>071.

     Wind Advisory until 5 AM CDT Saturday for SDZ050-057>059-063>065-
     068>070.

     Wind Advisory from 9 AM to 7 PM CDT Saturday for SDZ038>040-050-
     052>071.

MN...Wind Advisory from 9 AM to 7 PM CDT Saturday for MNZ071-072-080-
     081-089-090-097-098.

IA...Fire Weather Watch from Saturday afternoon through Saturday
     evening for IAZ001-012-020-031.

     Wind Advisory from 9 AM to 7 PM CDT Saturday for IAZ001>003-
     012>014-020>022-031-032.

NE...Fire Weather Watch from Saturday afternoon through Saturday
     evening for NEZ013-014.

     Wind Advisory until 5 AM CDT Saturday for NEZ013-014.

     Wind Advisory from 9 AM to 7 PM CDT Saturday for NEZ013-014.

&&

SHORT TERM...Schumacher
LONG TERM...Schumacher
AVIATION...Meyers
FIRE WEATHER...Schumacher
Hazardous weather outlook, Apr 22, 5:18 AM CDT, 15 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
518 AM CDT Fri Apr 22 2022

SDZ038-039-050-052>055-057>061-063>066-068-069-231030-
Beadle-Kingsbury-Gregory-Jerauld-Sanborn-Miner-Lake-Brule-Aurora-
Davison-Hanson-McCook-Charles Mix-Douglas-Hutchinson-Turner-
Bon Homme-Yankton-
518 AM CDT Fri Apr 22 2022

This Hazardous Weather Outlook is for portions of central South
Dakota, east central South Dakota, south central South Dakota,
and southeast South Dakota.

.DAY ONE...Today and Tonight

There is a small chance of thunderstorms during the late afternoon
and evening, with scattered thunderstorms more likely from late
evening into the overnight hours. The primary threats from storms
tonight will be damaging winds to 70 mph and large hail.

Aside from any storm-related winds, locations near and south of
the Interstate 90 corridor will see increasing southerly winds
tonight, with gusts of 45 to 50 mph expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Gusty south to southwest winds continue through the day on
Saturday, with strong westerly winds expected on Sunday. These
periods of strong winds will also result in elevated fire danger.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening until about 1 am
tonight.

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ040-056-062-067-070-071-231030-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-Brookings-Moody-Minnehaha-Union-
518 AM CDT Fri Apr 22 2022

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, southwest Minnesota, northeast Nebraska, east
central South Dakota, and southeast South Dakota.

.DAY ONE...Today and Tonight

Isolated to scattered storms will move through the area early this
morning. The strongest storms may be capable of producing hail to
nickel or quarter size, though most storms will remain below
severe limits.

There is a chance for additional thunderstorms late tonight, with
better chances north of Interstate 90. If storms develop tonight,
damaging winds and large hail would be the primary threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Increasing southerly flow is expected on Saturday, with occasional
gusts to around 50 mph. Scattered thunderstorms are also possible
by Saturday afternoon. These storms could produce locally higher
wind gusts to around 60 mph, as well as isolated large hail. The
strong winds Saturday will also result in elevated fire danger.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 22, 6:41 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
641 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             10 W WESSINGTON SPRINGS 44.08N 98.77W
04/22/2022  E1.50 INCH       JERAULD            SD   PUBLIC

            REPORT VIA LIVE STREAM STORM CHASER.

&&

TRM
Local storm report, Apr 22, 6:51 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
651 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             8 W WESSINGTON SPRINGS  44.08N 98.73W
04/22/2022  E1.00 INCH       JERAULD            SD   TRAINED SPOTTER

&&

TRM
Local storm report, Apr 22, 7:30 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
730 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             14 WSW WESSINGTON SPRIN 44.02N 98.83W
04/22/2022  E2.00 INCH       JERAULD            SD   PUBLIC

            LARGE HAIL UP TO 2.25 INCH IN DIAMETER.

&&

TRM
Local storm report, Apr 22, 8:07 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
807 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             4 SE WESSINGTON         44.41N 98.65W
04/22/2022  E1.50 INCH       BEADLE             SD   PUBLIC

&&

TRM
Local storm report, Apr 22, 8:14 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
814 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             4 E WESSINGTON          44.46N 98.61W
04/22/2022  E0.70 INCH       BEADLE             SD   TRAINED SPOTTER

&&

MM
Local storm report, Apr 22, 8:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
845 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TORNADO          5 NW WOLSEY             44.46N 98.55W
04/22/2022                   BEADLE             SD   STORM CHASER

&&

MM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:25 PM CDTSevere Thunderstorm WarningFSDBeadle50 min
Apr 22, 8:10 PM CDTSevere Thunderstorm WarningFSDBeadle50 min
Apr 22, 8:39 PM CDTTornado WarningFSDBeadle36 min
Apr 22, 9:34 PM CDTSevere Thunderstorm WarningFSDBeadle26 min
Apr 22, 10:02 PM CDTHigh Wind WarningFSDBon Homme, Charles Mix, Clay, Gregory, Yankton7 hr
Apr 23, 3:27 AM CDTRed Flag WarningFSDBon Homme, Brookings, Clay, Hutchinson, Lake, Lincoln and 6 more17 hr
Apr 23, 5:04 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Minnehaha, Turner, Union26 min
Apr 23, 5:29 AM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Moody46 min
Apr 23, 10:31 AM CDTHigh Wind WarningFSDAurora, Beadle, Bon Homme, Brookings, Charles Mix, Clay and 16 more8 hr
Apr 23, 10:31 AM CDTWind AdvisoryFSDAurora, Beadle, Bon Homme, Charles Mix, Davison, Douglas and 5 more32 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.